MAUDE Adverse Event Report: COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; endoscopic access overtube, gastroenterology-urology

COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; endoscopic access overtube, gastroenterology-urology
Model Number G34880
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - fed common device name: endoscopic access overtube, gastroenterology-urology h3 - device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during an unknown procedure, the inside of the sheath of the flexor ureteral access sheath and dilators sheath peeled off.It was reported, there were "inside pieces of the sheath" that separated inside of the patient and the pieces were flushed out and also removed with a grabber.No part of the sheath was left inside the patient's body.The procedure was completed with another sheath.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
FLEXOR URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
endoscopic access overtube, gastroenterology-urology
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25175800
Report Number1820334-2026-00515
Device Sequence Number21493551
Product Code FED
UDI-Device Identifier00827002348806
UDI-Public(01)00827002348806(17)290119(10)16949887
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34880
Device Catalogue NumberFUS-107045
Device Lot Number16949887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown